The Annals of Mathematical Statistics

Remarks Concerning Characteristic Functions

Eugene Lukacs

Full-text: Open access

Abstract

In the first part of this note, we study functions of characteristic functions which are themselves characteristic functions and discussed also a property of analytic characteristic functions. In the second part, an example is constructed to answer a question raised by D. Dugue [3].

Article information

Source
Ann. Math. Statist., Volume 28, Number 3 (1957), 717-723.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706883

Digital Object Identifier
doi:10.1214/aoms/1177706883

Mathematical Reviews number (MathSciNet)
MR90914

Zentralblatt MATH identifier
0080.12001

JSTOR
links.jstor.org

Citation

Lukacs, Eugene. Remarks Concerning Characteristic Functions. Ann. Math. Statist. 28 (1957), no. 3, 717--723. doi:10.1214/aoms/1177706883. https://projecteuclid.org/euclid.aoms/1177706883


Export citation